# SDR FDEA201701040047

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,259 hours, 13,499 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Part number: SIC50774
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM TANK ISOLATION VALVE NOT OPEN,  ACCOMPANIED BY ALL X'S ON ECAM FUEL PAGE,  TOTAL  FUEL INDICATION, AND CG/GW INDICATIONS. ALSO,RT  INNER AND RT OUTER INDICATIONS ON BACK-UP FUEL  INDICATORS WERE BLANK.  DIAGNOSED AS AN FQI FAULT.  TRIPPED AND RESET  CIRCUIT BREAKERS P60 AND P61 ON 132VU PANEL, THE FAULT CLEARED.   PREFORMED AN OPERATIONAL (BITE) TEST IAW AMM  28-42-00-05-02, ONLY FAULT CODE 631,  ACTUATOR 1 NOT  INSTALLED. SYSTEM OPS  NORMAL, ACFT OK TO CONTINUE.
